# SDR SIMA20150309005

- Difficulty date: March 9, 2015
- Submitted: March 11, 2015
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 10,831 hours, 7,083 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL2574
- Condition: Failed
- Location: Lt Spoiler
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

OTBD FL & OTBD SPOILERONS CAUTION MSG AT 8,000 FT.  TRANSFERRED TO NRWC 543-DFW-01187.  LT OTBD MULTI-FUNCTION SPOILER PCU WAS R & R.  OPERATIONS CHECKED GOOD WITH NO LEAKS.  REFERENCE NRWC 543-DFW-01187 FOR WORK PERFORMED.  FOLLOWING TURN OVER WORK PERFORMED, COMPLETED INSTALLATION OF THE LT OTBD MULTI-FUNCTION SPOILER PCU.  OPERATIONS CHECKED GOOD, NO LEAKS IAW AMM 27-62-01.
